# SDR AALA202112084920

- Difficulty date: December 7, 2021
- Submitted: December 8, 2021
- Operation: Air carrier
- Aircraft: N851NN
- Make and model: Boeing 737*
- Aircraft serial: 29556
- Aircraft time: 33,615 hours, 13,893 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY DOOR HANDLE LOOSE. REPLACED FASTENER, FORWARD LAVATORY DOOR LATCH.
